# SDR DALA2024051605287

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 60,639 hours, 31,932 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover Plate
- Part number: UNKNOWN
- Condition: Bent
- Location: Rt Nr5 Slat Trak
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 SLAT TRACK CLOSING PLATE WING COVER BENT. CORRECTIVE ACTION: INSTALLED NEW SLAT COVER AT SLAT TRACK #5 R/H WING IAW A319 AMM 27-84-69-400-001-A. (5461655)
